# SDR FDEA201211033821

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,062 hours, 20,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  AT ABOUT 700 FT AGL,  LEFT FWD ENTRY DOOR  EICAS AND DISCRETE ENTRY LIGHTS ILLUMINATED.  AFTER  SHUTDOWN,  THE LT FWD DOOR HANDLE WAS FOUND IN THE PARTIALLY OPEN POSITION.   DOOR TORQUE FOR UNLATCHING INTERIOR DOOR HANDLE  WAS BELOW MINIMUMS.  ADUSTED L1 DOOR UNLATCHING TORQUE IAW AMM 52-11-00-206. OPS CHECKED L1 DOOR IAW AMM 52-11-00.  ACFT RELEASED FOR SERVICE.
